RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2009, Volume 73, Issue 5, Pages 105–170 (Mi izv2749)  

This article is cited in 3 scientific papers (total in 3 papers)

Some remarks on the $\ell$-adic regulator. V. Growth of the $\ell$-adic regulator in the cyclotomic $Z_\ell$-extension of an algebraic number field

L. V. Kuz'min

Russian Research Centre "Kurchatov Institute"

Abstract: For an algebraic number field $k$ that is either a field of CM-type (real or imaginary) or a field having Abelian completions at all places over $\ell$ and satisfying the feeble conjecture on the $\ell$-adic regulator [1] and its cyclotomic $\mathbb{Z}_\ell$-extension $k_\infty$, we obtain formulae that represent for all sufficiently large $n$ the $\ell$-adic exponent of the number $R_\ell(k_{n+1})/R_\ell(k_n)$, where $R_\ell(k_n)$ is the $\ell$-adic regulator in the sense of [1]. We discuss the meaning of the Iwasawa invariants occurring in these formulae and the resemblance between our results and the Brauer–Siegel theorem.

Keywords: Iwasawa theory, cyclotomic $Z_\ell$-extensions, $\ell$-adic regulator, Iwasawa invariants.

DOI: https://doi.org/10.4213/im2749

Full text: PDF file (946 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2009, 73:5, 959–1021

Bibliographic databases:

UDC: 519.4
MSC: 11S85, 11S25
Received: 27.11.2007

Citation: L. V. Kuz'min, “Some remarks on the $\ell$-adic regulator. V. Growth of the $\ell$-adic regulator in the cyclotomic $Z_\ell$-extension of an algebraic number field”, Izv. RAN. Ser. Mat., 73:5 (2009), 105–170; Izv. Math., 73:5 (2009), 959–1021

Citation in format AMSBIB
\Bibitem{Kuz09}
\by L.~V.~Kuz'min
\paper Some remarks on the $\ell$-adic regulator. V.
Growth of the $\ell$-adic regulator in the cyclotomic $Z_\ell$-extension of an algebraic number field
\jour Izv. RAN. Ser. Mat.
\yr 2009
\vol 73
\issue 5
\pages 105--170
\mathnet{http://mi.mathnet.ru/izv2749}
\crossref{https://doi.org/10.4213/im2749}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2584230}
\zmath{https://zbmath.org/?q=an:05637863}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2009IzMat..73..959K}
\elib{http://elibrary.ru/item.asp?id=20358696}
\transl
\jour Izv. Math.
\yr 2009
\vol 73
\issue 5
\pages 959--1021
\crossref{https://doi.org/10.1070/IM2009v073n05ABEH002470}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000272485400005}
\elib{http://elibrary.ru/item.asp?id=15338420}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-71449099352}


Linking options:
  • http://mi.mathnet.ru/eng/izv2749
  • https://doi.org/10.4213/im2749
  • http://mi.mathnet.ru/eng/izv/v73/i5/p105

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. L. V. Kuz'min, “The feeble conjecture on the 2-adic regulator for some 2-extensions”, Izv. Math., 76:2 (2012), 346–355  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. L. V. Kuz'min, “On a new type of $\ell$-adic regulator for algebraic number fields (the $\ell$-adic regulator without logarithms)”, Izv. Math., 79:1 (2015), 109–144  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. L. V. Kuz'min, “On a new type of $\ell$-adic regulator for algebraic number fields. II”, St. Petersburg Math. J., 27:6 (2016), 977–984  mathnet  crossref  mathscinet  isi  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:296
    Full text:78
    References:28
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019